# SDR DXTA2025121506112

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000092
- Aircraft time: 3,026 hours, 1,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD EMERGENCY EXIT SIGN DOES NOT ILLUMINATE WHEN SELECTING PAX SAFETY LIGHT IN COCKPIT.  PERFORMED OPS CHK OF EMERGENCY LIGHT. ON OVERHEAD COCKPIT SWITCH ON  EMERGENCY LIGHT & VERIFY ALL EMERGENCY EXIT LIGHT WITH NO DEFECTS. OPEN THE COVER FOR FWD BULKHEAD EXIT SIGN & INSPECTED  CONNECTIONS NO ISSUES.  VERIFY ALL LED WORK GOOD WITH NO ISSUE.  REINSTALLED PANEL.  PERFORMED MULTIPLE OPS CHECK WITH THE PAX SAFETY LIGHT SWITCH TO ON WITH NO ISSUE NOTED. VERIFIED ALL EMERGENCY LIGHT AND EMERGENCY EXIT LIGHT WORKS AS IT SHOULD BOTH INTERIOR AND EXTERIOR OF THE AIRCRAFT. ALL WORK DONE IRW CE700 AMM 33-50-00. NO OTHER DEFECTS NOTED
